# SDR DALA2016032702427

- Difficulty date: March 26, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Bs 900-1075
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM BS 900 - 1075, LBL 45 IS OUT OF LIMITS IAW J/C 2021-2076.  R & R MAIN CABIN SEAT TRACK FROM BS 900 -1075, LBL 45 IAW DWG 144N5020, REV - INSTALLED NEW SEAT TRACK IAW DWG 144N5020, REV USING BAC1520-841 7178-T6511, PO 663DN0186.
